DOI 10.1016/j.jaapos.2022.07.002
Dupilumab-associated ectropion and punctal stenosis treated with tacrolimus ointment (0.03%) in a 15-year-old girl.
Аннотация
A 15-year-old Asian girl with severe atopic dermatitis was referred for dupilumab-associated blepharoconjunctivitis. Medical history was significant for severe atopic dermatitis. She was started on prednisolone acetate 1% ophthalmic suspension three times daily, and dupilumab injections were withheld after the initial visit. The patient was noted to have right lower eyelid ectropion, cicatricial occlusion, and severe punctal stenosis 6 weeks later. She was started on 0.03% tacrolimus ointment to the eyelid margin. Resolution of ectropion and restoration of punctal patency with residual stenosis were observed 4 weeks later. This is the first reported adolescent case of dupilumab-associated ectropion and punctal stenosis successfully treated with topical tacrolimus ointment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.